MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/dad.0000000000003317

Медицинская библиотека · The American Journal of dermatopathology · 2026

Persistent Diffuse Telangiectatic Eruption Associated With Loncastuximab Tesirine.

John Sarah, Heinly Briana, Helm Klaus, Helm Matthew

СтатьяКлинический случайПеревод в очереди

Аннотация

Loncastuximab tesirine (LT) is a CD19-directed antibody-drug conjugate approved for the treatment of relapsed or refractory diffuse large B-cell lymphoma. We report a case of a persistent, diffuse telangiectatic eruption that developed shortly after initiation of LT. Histopathologic examination revealed mild epidermal thinning with superficial ectatic vessels, large conspicuous fibroblasts, solar elastosis, and scattered dermal melanophages. This case highlights a distinctive, minimally inflammatory, vascular-predominant reaction pattern associated with LT. This morphology has been only recently recognized as a potential adverse effect of antibody-drug conjugate medications, with very few published literature on the subject. Because the use of antibody-drug conjugates continues to expand, recognition of this pattern is important, particularly given its persistence even after therapy cessation and limited response to corticosteroid treatment.

Для цитирования: John Sarah, Heinly Briana, Helm Klaus, Helm Matthew. Persistent Diffuse Telangiectatic Eruption Associated With Loncastuximab Tesirine.. The American Journal of dermatopathology. 2026. DOI: 10.1097/dad.0000000000003317.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.